# SDR COM60479

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Condition: Vibration
- Location: Nlg
- Part time: 3,311 hours
- Component: 5010598
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VERY HEAVY VIBRATION AND LOUD THUMP FROM NLG AREA AFTER GEAR RETRACTION.  REPLACED THE NLG WHEEL ASSY.
